# SDR DALA2023070405363

- Difficulty date: June 30, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N569DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0027
- Aircraft time: 14,796 hours, 1,611 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3569 REPAIR OF FWD CARGO DOOR REQUIRED. DAMAGE MUST BE REPAIRED PRIOR TO FURTHER FLIGHT.REPAIR OF ACCESS PANEL 821AR AND/OR DOOR ACCESS PANEL 821BR ( AS APPLICABLE) FOR FWD CARGO DOOR REQUIRED. CORRECTIVE ACTION: CARRIED OUT FWD CARGO DOOR REPAIR AS PER ER/A 609354-14AD. (2842270)
